Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Growth and isoperimetric profile of planar graphs

Authors: Itai Benjamini and Panos Papasoglu
Journal: Proc. Amer. Math. Soc. 139 (2011), 4105-4111
MSC (2010): Primary 53C20, 53C23, 05C10
Published electronically: March 17, 2011
MathSciNet review: 2823055
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Gamma $ be a planar graph such that the volume function of $ \Gamma $ satisfies $ V(2n)\leq CV(n)$ for some constant $ C>0$. Then for every vertex $ v$ of $ \Gamma $ and $ n\in \mathbb{N}$, there is a domain $ \Omega $ such that $ B(v,n)\subset \Omega$, $ \partial \Omega \subset B(v, 6n)$ and $ \vert\partial\Omega \vert \precsim n$.

References [Enhancements On Off] (What's this?)

  • 1. J. Ambjørn, B. Durhuus and T. Jonsson, Quantum geometry. A statistical field theory approach. Cambridge University Press, Cambridge (1997). MR 1465433 (98i:82001)
  • 2. O. Angel, Growth and percolation on the uniform infinite planar triangulation, Geometric and Functional Analysis 13, 935-974 (2003). MR 2024412 (2005b:60015)
  • 3. O. Angel and O. Schramm, Uniform infinite planar triangulations, Comm. Math. Phys. 241, 191-213 (2003). MR 2013797 (2005b:60021)
  • 4. I. Benjamini and N. Curien, On limits of graphs sphere packed in Euclidean space and applications, European J. Combinatorics, to appear (2010).
  • 5. I. Benjamini and O. Schramm, Recurrence of distributional limits of finite planar graphs, Electron. J. Probab. 6, 13 pp. (2001). MR 1873300 (2002m:82025)
  • 6. B. Bowditch, A short proof that a subquadratic isoperimetric inequality implies a linear one, Michigan Math. J. 42 (1991) no. 1, pp. 103-107. MR 1322192 (96b:20046)
  • 7. N. Curien, L. Menard and G. Miermont, The uniform infinite planar quadrangulation seen from infinity. In preparation.
  • 8. W. Fulton, Algebraic Topology, Springer, 1995. MR 1343250 (97b:55001)
  • 9. A. Grigor'yan, Heat Kernel and Analysis on Manifolds. American Mathematical Society (2009). MR 2569498
  • 10. M. Krikun, Uniform infinite planar triangulation and related time-reversed critical branching process, arXiv:math/0311127
  • 11. M. Krikun, Local structure of random quadrangulations, arXiv:math/0512304
  • 12. P. Papasoglu, Cheeger constants of surfaces and isoperimetric inequalities, Trans. Amer. Math. Soc. 361 (2009), 5139-5162. MR 2515806

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C20, 53C23, 05C10

Retrieve articles in all journals with MSC (2010): 53C20, 53C23, 05C10

Additional Information

Itai Benjamini
Affiliation: Department of Mathematics, Weizmann Institute, Rehovot, 76100, Israel

Panos Papasoglu
Affiliation: Mathematical Institute, University of Oxford, 24-29 St Giles’, Oxford, OX1 3LB, United Kingdom

Received by editor(s): April 24, 2010
Received by editor(s) in revised form: September 24, 2010
Published electronically: March 17, 2011
Communicated by: Jianguo Cao
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society